Integrable Models in Quantum Field Theory and Statistical Mechanics
October 17-21 and 24-28, 1988 | RIMS, Kyoto University and Kyuzeso, Katata, Japan
Integrable Systems in Quantum Field Theory and Statistical Mechanics

Editor(s) M. Jimbo, T. Miwa, A. Tsuchiya

Adv. Stud. Pure Math., 19: 682pp. (1989). DOI: 10.2969/aspm/01910000
TABLE OF CONTENTS
View All Abstracts +
Advanced Studies in Pure Mathematics Vol. 19, - (1989).
H. Morikawa , M. Nagata
Advanced Studies in Pure Mathematics Vol. 19, - (1989).
M. Jimbo , T. Miwa , A. Tsuchiya
Advanced Studies in Pure Mathematics Vol. 19, - (1989).
Advanced Studies in Pure Mathematics Vol. 19, - (1989).
Giuseppe Albertini , Barry M. McCoy , Jacques H. H. Perk
Advanced Studies in Pure Mathematics Vol. 19, 1-55 (1989). https://doi.org/10.2969/aspm/01910001
Helen Au-Yang , Jacques H. H. Perk
Advanced Studies in Pure Mathematics Vol. 19, 57-94 (1989). https://doi.org/10.2969/aspm/01910057
R. J. Baxter
Advanced Studies in Pure Mathematics Vol. 19, 95-116 (1989). https://doi.org/10.2969/aspm/01910095
A. A. Belavin
Advanced Studies in Pure Mathematics Vol. 19, 117-125 (1989). https://doi.org/10.2969/aspm/01910117
John L. Cardy
Advanced Studies in Pure Mathematics Vol. 19, 127-148 (1989). https://doi.org/10.2969/aspm/01910127
Etsuro Date , Michio Jimbo , Atsuo Kuniba , Tetsuji Miwa , Masato Okado
Advanced Studies in Pure Mathematics Vol. 19, 149-191 (1989). https://doi.org/10.2969/aspm/01910149
Tetsuo Deguchi , Miki Wadati , Yasuhiro Akutsu
Advanced Studies in Pure Mathematics Vol. 19, 193-285 (1989). https://doi.org/10.2969/aspm/01910193
C. Itzykson
Advanced Studies in Pure Mathematics Vol. 19, 287-346 (1989). https://doi.org/10.2969/aspm/01910287
Toshiyuki Katsura , Yuji Shimizu , Kenji Ueno
Advanced Studies in Pure Mathematics Vol. 19, 347-366 (1989). https://doi.org/10.2969/aspm/01910347
A. Kuniba
Advanced Studies in Pure Mathematics Vol. 19, 367-398 (1989). https://doi.org/10.2969/aspm/01910367
Jun Murakami
Advanced Studies in Pure Mathematics Vol. 19, 399-415 (1989). https://doi.org/10.2969/aspm/01910399
M. Sato
Advanced Studies in Pure Mathematics Vol. 19, 417-434 (1989). https://doi.org/10.2969/aspm/01910417
L. A. Takhtajan
Advanced Studies in Pure Mathematics Vol. 19, 435-457 (1989). https://doi.org/10.2969/aspm/01910435
Akihiro Tsuchiya , Kenji Ueno , Yasuhiko Yamada
Advanced Studies in Pure Mathematics Vol. 19, 459-566 (1989). https://doi.org/10.2969/aspm/01910459
H. J. de Vega
Advanced Studies in Pure Mathematics Vol. 19, 567-639 (1989). https://doi.org/10.2969/aspm/01910567
A. B. Zamolodchikov
Advanced Studies in Pure Mathematics Vol. 19, 641-674 (1989). https://doi.org/10.2969/aspm/01910641
A. Tsuchiya , Y. Kanie
Advanced Studies in Pure Mathematics Vol. 19, 675-682 (1989). https://doi.org/10.2969/aspm/01910675
Back to Top